# SDR AALA202501289142

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,116 hours, 28,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 30C ESCAPE LIGHT DETACHED. REATTACHED SEAT 30C ESCAPE LIGHT, OPERTIONAL CHECK GOOD. PER CMM 25-23-67.
